I had botox the 1st of september on my forehead and around my eyes. When im seroius it looks nice because my eyes used to have a sad look before and not now. But when i try to raise my eyebrows they go very high in the extremes. I think it makes me look weird, kind of evil. Was this botox well done or is something missing to make me look a little more natural when i raise my eyes. Was this excess of botox, lack of it or injected in the wrong place?? what can i do?
Is This a Normal Look After Botox?
Doctor Answers 13
How to fix eyebrows that are to high after Botox
Have a question? Ask a doctor
Botox for your lateral forehead
You just require some Botox injected into the muscles of your lateral forehead. A tiny bit will bring down your eyebrow and give you a natural look.
You just need a touch up
Your "spock" look can be fixed easily with a few units of Botox placed in the lateral aspects of your forehead- above the peaked arches. Return to your board-certified plastic surgeon for a quick touch up.
You might also like...
Excessively raised eyebrows after Botox
What you are describing and your picture shows is the "Spock" effect. This is an easy problem to fix all you need is a small amout of Botox in the lateral forehead region to soften those muscles that are pulling up your lateral (off to the side) eyebrows.
Sinister, Spock or the Jack Nicholson ("Here's Johnny!") look after Botulinum Toxin (Dysport and Botox) injection
You are describing what is called the Sinister, Spock or even the Jack Nicholson ("Here's Johnny!") look. IT usually treated by injecting small amounts of Botox into the outer forehead regions.
To avoid the arched brow look laterally more botox can be injected in that region to balance out the effect
Botox needed in lateral forehead
What you need now is a minor touch-up. It appears that the sides of your forehead possibly weren't treated, and this why you see the muscle pull in these areas when you raise your brows. This is easily fixed with a couple of units of Botox in the temporal areas (sides of the forehead).
Slight touch up needed after Botox injection
I would agree that a small amount of Botox in the lateral forehead will resolve your concerns. You do seem to have bruised a moderate amount. Definitely avoid any blood thinners and ice the forehead after your next injection. Best of luck.
Stephen Weber MD, FACS
You just need a little tweaking
It would be best to comment if I had also seen your "before" photo, but my guess is that you have a compensatory strenghtening of some lateral fibers of the frontalis muscle. Your doctor was likely conservative (always a good idea on first injection) and did not want to drop your brows by injecting your forehead. All it will take are a few more units in the over-active areas and in a couple of days, the look will soften.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.